Jump to content

Photo

Accutane And Reoccuring Fungal Infections?


2 replies to this topic

#1 sunshinetaradise

sunshinetaradise

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 4
About Me
  • Joined: 10-April 13

Posted 09 June 2014 - 12:58 PM

Hey Everyone,

 

I'm 7 months post Accutane and I was wondering if anyone has had problems with fungal infections during and after Accutane. I got a BAD case of Bolus Tinea (blistering athlete's foot) and a secondary bacterial infection which is common along with it when I was on Accutane. My dermatologist attributed it to a side effect of being on Accutane at the time. In the last month I got ringworm on my back and now I have a re-occurance of Bolus Tinea that just popped up out of nowhere. Just curious if anyone else has dealt with reoccurring fungal infections after or during accutane


Edited by sunshinetaradise, 09 June 2014 - 12:58 PM.


#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 703
    Gallery Images: 14
    Likes: 105
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 09 June 2014 - 03:52 PM

After my first course I got pityrosporum folliculitis pretty bad on my face and chest. Still have it today. Not sure if its from Accutane or Antibiotics but it happened after my first course of Accutane. Funny thing is Accutane is the only thing that clears it up really 100 percent. 



#3 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,677
    Likes: 108
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 09 June 2014 - 09:30 PM

yep, Accutane is known to lower the immune system and it can cause diabetes which is known to cause that type of athletes foot!  I would seek treatment and make sure you taking precautions for it to clear, say as not using the same towel, too much sweating etc....






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users